Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Jul 15, 2016, 3:21 AM CDT for Archer County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 3:21 AM CDT (08:21 UTC)
- Expired
- Jul 15, 2016, 4:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
County Archer County, TX
The radar
The Altus AFB radar (KFDR), 74 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1267 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 2105 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
655
WWUS84 KOUN 150821
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 AM CDT FRI JUL 15 2016
TXZ088-089-150900-
ARCHER TX-BAYLOR TX-
321 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARCHER AND
NORTHEASTERN BAYLOR COUNTIES UNTIL 400 AM CDT...
AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LAKE KEMP...MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...NORTHEASTERN LAKE KEMP...
DUNDEE AND MABELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3348 9901 3376 9921 3383 9916 3383 9908
3381 9896 3372 9862
TIME...MOT...LOC 0814Z 311DEG 22KT 3378 9908
$$
MBSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:11 AM CDT, 10 minutes earlier.
Area forecast discussion, Jul 15, 3:11 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Norman OK 311 AM CDT FRI JUL 15 2016 .DISCUSSION... A small cluster of showers and thunderstorms has been propagating south and east across the OKC metro area this morning. Very heavy rainfall and strong winds are associated with the storms. Additional storms have formed along an outflow boundary in southern Oklahoma and northern Texas. By sunrise or shortly after, most of the convection should be confined to south central and southeastern Oklahoma. Late this afternoon, thunderstorms are expected to develop over eastern Colorado and western Kansas. During the mid to late evening, a thunderstorm complex may move across parts of western and northern Oklahoma and possibly central & southern Oklahoma during the overnight hours. Confidence is the scenario is low. Showers and thunderstorms may linger across mainly central and eastern Oklahoma into Saturday morning. Models have been rather consistent in building a mid and upper level ridge over the Southern and Central Plains Sunday into the early part of next week. This will bring a period of very hot and dry weather, which will last through the end of next week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 90 72 93 74 / 40 40 20 0 Hobart OK 94 72 98 75 / 30 40 10 0 Wichita Falls TX 97 75 100 76 / 30 20 10 0 Gage OK 90 68 96 74 / 30 60 10 0 Ponca City OK 88 71 90 75 / 30 50 30 0 Durant OK 94 76 97 75 / 40 20 20 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. &&
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT THU JUL 14 2016 OKZ004>048-050>052-TXZ083>090-160500- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH. HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF OKLAHOMA ON FRIDAY. .HEAT... HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED SUNDAY THROUGH NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Jul 15, 2:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
221 AM CDT FRI JUL 15 2016
OKZ028>030-040-150815-
POTTAWATOMIE OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK-
221 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
MCCLAIN...SOUTHEASTERN CLEVELAND AND NORTHERN GARVIN COUNTIES UNTIL
315 AM CDT...
AT 221 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR NORMAN TO 4 MILES NORTHEAST OF ALEX...MOVING SOUTHEAST AT
25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...TECUMSEH...PAULS VALLEY...PURCELL...NOBLE...
SLAUGHTERVILLE...LINDSAY...LEXINGTON...STRATFORD...MAYSVILLE...
DIBBLE...WAYNE...WASHINGTON...PAOLI...ASHER...TRIBBEY...WANETTE...
BYARS...ETOWAH AND ROSEDALE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 67 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3473 9696 3465 9725 3467 9756 3468 9757
3468 9760 3498 9767 3501 9767 3518 9723
3527 9688
TIME...MOT...LOC 0719Z 324DEG 20KT 3527 9733 3497 9774
MBSLocal storm report, Jul 15, 2:27 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
227 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD OKLAHOMA CITY 35.47N 97.51W
07/15/2016 OKLAHOMA OK BROADCAST MEDIA
NW 11TH AND PENN AVE CARS STALLED.
0200 AM FLASH FLOOD OKLAHOMA CITY 35.47N 97.51W
07/15/2016 OKLAHOMA OK PUBLIC
RENO BETWEEN PORTLAND AVE AND MERIDAN ALMOST IMPASSABLE.
&&
EMSpecial weather statement, Jul 15, 2:46 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 246 AM CDT FRI JUL 15 2016 OKZ027-039>041-046-150845- CARTER OK-GRADY OK-MURRAY OK-GARVIN OK-STEPHENS OK- 246 AM CDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER... SOUTHEASTERN GRADY...NORTHWESTERN MURRAY...GARVIN AND EASTERN STEPHENS COUNTIES UNTIL 345 AM CDT... AT 244 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF VELMA...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... PAULS VALLEY...DAVIS...WYNNEWOOD...STRATFORD...BRAY...ELMORE CITY... VELMA...KATIE...FOSTER...TATUMS...RATLIFF CITY...HENNEPIN... ANTIOCH...PERNELL...COX CITY AND WHITEBEAD. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3434 9782 3472 9781 3485 9693 3453 9703 TIME...MOT...LOC 0744Z 258DEG 33KT 3457 9770 MBS
Special weather statement, Jul 15, 2:49 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
249 AM CDT FRI JUL 15 2016
OKZ028-030>032-040>043-047-150845-
POTTAWATOMIE OK-COAL OK-PONTOTOC OK-MCCLAIN OK-HUGHES OK-MURRAY OK-
JOHNSTON OK-SEMINOLE OK-GARVIN OK-
249 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE...WESTERN
COAL...PONTOTOC...SOUTHEASTERN MCCLAIN...HUGHES...NORTHEASTERN
MURRAY...NORTHERN JOHNSTON...SEMINOLE AND EASTERN GARVIN COUNTIES
UNTIL 345 AM CDT...
AT 248 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF JOHNSON TO 5 MILES EAST OF KATIE...MOVING
EAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...ADA...SEMINOLE...TECUMSEH...HOLDENVILLE...SULPHUR...
DAVIS...WEWOKA...WYNNEWOOD...STRATFORD...KONAWA...WETUMKA...BYNG...
MAUD...ALLEN...ROFF...EARLSBORO...STONEWALL...BOWLEGS AND DUSTIN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 56 AND 66.
INTERSTATE 40 BETWEEN MILE MARKERS 190 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3495 9609 3438 9644
3452 9729 3544 9683 3542 9662 3539 9661
3541 9659 3539 9655 3539 9653 3541 9654
3540 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0746Z 288DEG 44KT 3536 9680 3459 9726
MBSLocal storm report, Jul 15, 3:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
305 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 3 NNW SHAWNEE 35.38N 96.94W
07/15/2016 M58.00 MPH POTTAWATOMIE OK MESONET
&&
BTHORENSpecial weather statement, Jul 15, 3:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 AM CDT FRI JUL 15 2016
TXZ088-089-150900-
ARCHER TX-BAYLOR TX-
321 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARCHER AND
NORTHEASTERN BAYLOR COUNTIES UNTIL 400 AM CDT...
AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LAKE KEMP...MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...NORTHEASTERN LAKE KEMP...
DUNDEE AND MABELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3348 9901 3376 9921 3383 9916 3383 9908
3381 9896 3372 9862
TIME...MOT...LOC 0814Z 311DEG 22KT 3378 9908
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Jul 14, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 59 min |
| Jul 14, 10:00 PM CDT | Special Weather Statement | OUN | Logan | 60 min |
| Jul 14, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Jul 14, 10:26 PM CDT | Special Weather Statement | OUN | Blaine, Dewey | 64 min |
| Jul 14, 10:32 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jul 14, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 62 min |
| Jul 14, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 53 min |
| Jul 14, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 39 min |
| Jul 14, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 53 min |
| Jul 14, 11:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 66 min |
| Jul 14, 11:11 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 3 hr |
| Jul 14, 11:22 PM CDT | Flash Flood Warning | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jul 14, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 52 min |
| Jul 14, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 33 min |
| Jul 14, 11:31 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble | 3 hr |
| Jul 14, 11:39 PM CDT | Special Weather Statement | OUN | Oklahoma | 66 min |
| Jul 14, 11:41 PM CDT | Special Weather Statement | OUN | Kingfisher, Payne | 64 min |
| Jul 14, 11:47 PM CDT | Special Weather Statement | OUN | Cotton, Tillman | 58 min |
| Jul 14, 11:49 PM CDT | Special Weather Statement | OUN | Canadian, Custer, Washita | 56 min |
| Jul 14, 11:54 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more | 3 hr |
| Jul 14, 11:57 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jul 14, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 48 min |
| Jul 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 29 min |
| Jul 15, 12:21 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 39 min |
| Jul 15, 12:29 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady | 61 min |
| Jul 15, 12:37 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 113 min |
| Jul 15, 12:49 AM CDT | Special Weather Statement | OUN | Payne | 56 min |
| Jul 15, 12:51 AM CDT | Special Weather Statement | OUN | Cleveland, Logan, Oklahoma | 54 min |
| Jul 15, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, McClain | 46 min |
| Jul 15, 1:05 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Oklahoma | 3 hr |
| Jul 15, 1:08 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 52 min |
| Jul 15, 1:17 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, McClain, Oklahoma | 54 min |
| Jul 15, 1:41 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jul 15, 1:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain | 45 min |
| Jul 15, 1:55 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 15, 2:09 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Jul 15, 2:18 AM CDT | Special Weather Statement | OUN | Oklahoma, Pottawatomie | 57 min |
| Jul 15, 2:21 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie | 54 min |
| Jul 15, 2:31 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jul 15, 2:46 AM CDT | Special Weather Statement | OUN | Garvin | 59 min |
| Jul 15, 2:49 AM CDT | Special Weather Statement | OUN | Hughes, Murray, Pontotoc, Seminole | 56 min |
| Jul 15, 3:13 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Jul 15, 3:33 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Marshall, Murray | 57 min |
| Jul 15, 3:46 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 59 min |
| Jul 15, 3:53 AM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jul 15, 4:19 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 56 min |
| Jul 14, 8:54 PM CDT | Special Weather Statement | OUN | Foard | 36 min |
| Jul 14, 9:02 PM CDT | Special Weather Statement | OUN | Foard, Knox | 28 min |
| Jul 15, 12:31 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Wichita | 59 min |
| Jul 15, 1:02 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay | 3 hr |
| Jul 15, 6:02 AM CDT | Special Weather Statement | OUN | Clay | 43 min |
| Jul 15, 6:44 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| Jul 15, 4:26 PM CDT | Special Weather Statement | OUN | Baylor | 34 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.